# SDR USAA920081700

- Difficulty date: September 16, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C10753006/001.  CRACK IN RADIUS OF INTERCOSTAL BS277, S14R.  REPAIRED INTERCOSTAL BS277, S14R IAW B737 SRM 51-10-02 & BOEING DRAWING NR 65-45807.
